# SDR 08FDEA01236

- Difficulty date: April 1, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055505
- Condition: Dented
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD FLAP LOWER SURFACE AT STA XIFH 162 TO XIFH 175 FROM THE FRONT SPAR PLANE TO THE REAR SPAR PLANE HAS 3 EA DENTS THAT REQUIRE REPAIR.  CUT OUT DAMAGE IN REF TO SRM 57-10-00 FIG 85 VOL I.  FABRICATED DOUBLERS IN REF TO SRM 57-10-00 FIG 85 VOL I.  ALODINED & PRIMED DOUBLERS IN REF TO SRM 51-21-01 VOL II.  INSTALLED DOUBLERS IN REF TO SRM 57-10-00 FIG 85 VOL I & 51-35-01 VOL II.  PAINTED AREAS IN REF TO SRM 51-21-01 VOL II.
